# SDR ASMD200704013

- Difficulty date: April 19, 2007
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N168PL
- Make and model: Doug MD-88
- Aircraft serial: 53174
- Aircraft time: 47,768 hours, 32,485 cycles
- Engine: Pwa JT8D219
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Augment Valve
- Part number: 39271012
- Part serial: 2658
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 60,661 hours, 39,431 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G, B

## Discrepancy

RT PNEUMATIC SYSTEM FAILED DURING CLIMB, SO RT PNEUMATIC CABIN DEPRESSURIZED AND PASSENGERS OXYGEN MASKS WERE ACTIVATED. CAPTAIN PERFORMED ABNORMAL PROCEDURE DESCENDING AT 25,000 FEET. DURING MAINTENANCE CHECK, THE OXYGEN MASKS AND 25 OXYGEN GENERATORS WERE DETECTED ACTIVATED. AIRCRAFT WAS SENT TO THE HANGAR AND AUGMENTATION VALVE, 25 OXYGEN GENERATORS AND PRESSURE SWITCHES WERE REPLACED IAW MM 36-10-01, 35-22-01 AND 21-31-09; TESTS WERE PERFORMED IAW MM 36-10-00, 21-32-00, 35-20-00 AND 21-32-00, ALL CORRECT.
